# SDR ASAA2017091521926

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,192 hours, 9,849 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004749
- Condition: Failed
- Location: Nr 2
- Part time: 37,459 hours, 11,373 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE NR 2 ENG GENERATOR DRIVE LIGHT ANNUNCIATOR REMAINS EXTINGUISHED WITH ENGINE SHUTDOWN.  LAMPS & PRESS TO TEST FUNCTION OKAY.  ACFT GROUNDED. REPLACED THE NR 2 IDG IAW AMM 24-11-11-000-801, AND AMM 24-11-11-400-801.  IDLE POWER LEAK CHECKED IAW AMM 71-00-00-700-801-F00. NO LEAKS NOTED. OPS TESTED GOOD IAW AMM 24-11-00-700-803.
